| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 4, 2009, no. 13-16


Dong Soo Lee, Chul Hwan Park
      Ideals of subtraction algebras based on interval valued fuzzy set
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 613-621.

Dong Soo Lee, Chul Hwan Park
      Interval valued (\in,\in\! \vee \, q)-fuzzy ideal in rings
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 623-630.

Young Bae Jun, Chul Hwan Park
      Filters of BCH-algebras based on bipolar-valued fuzzy sets
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 631-643.

Kyung Ho Kim
      On fuzzy dot subalgebras of d-algebras
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 645-651.

S. K. Bhambri, P. Kumar
      Lattices of fuzzy submodules
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 653-659.

E. Ballico, F. Malaspina
      A splitting criterion for vector bundles on blowing ups of the plane
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 661-667.

E. Ballico
      Noetherian rings of regular functions
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 669-670.

E. Ballico
      On the secant varieties of the osculating varieties of Veronese embeddings of P^n: An asymptotic result
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 671-682.

E. Ballico
      Rank 2 weakly arithmetically Cohen-Macaulay vector bundles on Hirzebruch surfaces
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 683-686.

R. Wangkeeree
      Strong convergence of averaging iterations of nonexpansive nonself-mappings in Banach spaces
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 687-696.

K. F. Pawar, R. P. Deore
      On lower radical constructions in nonassociative semirings
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 697-704.

F. H. Khedr, K. M. Abdelhakiem
      Generalized \Lambda-sets and \lambda-sets in bitopological spaces
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 705-715.

D. Z. Dokovic
      Periodic complementary sets of binary sequences
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 717-725.

B. Dhara, R. K. Sharma
      On additive mappings in rings with identity element
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 727-732.

G. C. Rao, M. Sambasiva Rao
      Annihilator ideals in almost distributive lattices
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 733-746.

K. Ratchagit, S. Chunrungsikul, U. Humphries, A. Luadsong
      Asymptotic stability of time varying delay-difference system of cellular neural networks via matrix inequalities
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 747-755.

F. Ozdemir, S. A. Uysal
      On D-recurrent spaces with semi-symmetric recurrent-metric connection
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 757-765.

Kh. H. El-Shorbagy, M. S. Alhuthali
      Relativistic electron beam instability in an inhomogeneous cold plasma
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 767-772.

K. L. Sai Prasad
      Certain classes of almost contact Riemannian manifolds
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 773-778.

D. Pandey, S. K. Tyagi, V. Kumar
      Failure mode screening using fuzzy set theory
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 779-794.

M. Fernandez Guasti
      The Wronskian and the Ermakov-Lewis invariant
      Int. Math. Forum, Vol. 4, 2009, no. 13-16, 795-804.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |